Publications:
  1. Generalized Burchnall-type identities for orthogonal polynomials and expansions
    Mourad E.H. Ismail, Erik Koelink, Pablo Román.
    Preprint, (2018). arXiv:1802.09190.
  2. Matrix elements of irreducible representations of SU(n+1)xSU(n+1) and multivariable matrix-valued orthogonal polynomials
    Erik Koelink, Maarten van Pruijssen and Pablo Román.
    Preprint, (2017). arXiv:1706.01927.
  3. Spherical functions approach to sums of random Hermitian matrices
    Arno Kuijlaars and Pablo Román.
    International Mathematics Research Notices, (2017). arXiv:1611.08932. doi:https://doi.org/10.1093/imrn/rnx146.
  4. Some bivariate stochastic models arising from group representation theory
    Manuel D. de la Iglesia and Pablo Román.
    Stochastic Processes and their Applications, (2017). arXiv:1610.01253. doi:https://doi.org/10.1016/j.spa.2017.10.017.
  5. Deformation of matrix-valued orthogonal polynomials related to Gelfand pairs
    Maarten van Pruijssen and Pablo Román.
    Preprint, (2016). arXiv:1610.01257.
  6. Branching rules for finite-dimensional Uq(su(3))-representations with respect to a right coideal subalgebra
    Noud Aldenhoven, Erik Koelink and Pablo Román.
    Algebras and Representation Theory 20:821, (2017). arXiv:1601.06658. doi:https://doi.org/10.1007/s10468-017-9678-z.
  7. Orthogonal vs. non-orthogonal reducibility of matrix-valued measures
    Erik Koelink and Pablo Román.
    Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 12, 008, 9 pp. (2016). arXiv:1509.06143. doi:https://doi.org/10.3842/SIGMA.2016.008.
  8. Matrix-valued orthogonal polynomials related to the quantum analogue of (SU(2)xSU(2), diag)
    Noud Aldenhoven, Erik Koelink, Pablo Román.
    The Ramanujan Journal, (2016). arXiv:1507.03426.
  9. Asymptotics of orthogonal polynomials generated by a Geronimus perturbation of the Laguerre measure
    Alfredo Deaño, Edmundo J. Huertas, Pablo Román.
    J. Math. Anal. Appl. 433 (2016) 732-746. arXiv:1504.05976. doi:https://doi.org/10.1016/j.jmaa.2015.08.002.
  10. Asymptotic behavior and zero distribution of polynomials orthogonal with respect to Bessel functions
    Alfredo Deaño, A.B.J. Kuijlaars, Pablo Román.
    Constructive Approximation, (43) No. 1 153-196, (2016). arXiv:1406.0969v1. doi:https://doi.org/10.1007/s00365-015-9300-8.
  11. Matrix valued Gegenbauer-type polynomials
    Erik Koelink, A. Martínez de los Ríos and Pablo Román.
    Constructive Approximation. arXiv:1403.2938.
  12. Matrix valued classical pairs related to compact Gelfand pairs of rank one
    Maarten van Pruijssen and Pablo Román.
    Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 10 (2014), 113, 28 pages. arXiv:1312.6577. doi:https://doi.org/10.3842/SIGMA.2014.113.
  13. Matrix valued orthogonal polynomials related to (SU(2)xSU(2),diag), part II
    Erik Koelink, Maarten van Pruijssen and Pablo Román.
    Publ. RIMS Kyoto Univ. 49 (2013), 271-312. arXiv:1203.0041. doi:10.4171/PRIMS/106.
  14. Matrix valued orthogonal polynomials related to (SU(2)xSU(2),diag)
    Erik Koelink, Maarten van Pruijssen and Pablo Román.
    International Mathematics Research Notices, Vol. 2012 No. 24 (2012), pp. 5673-5730. arXiv:1012.2719.
  15. The spherical transform of any K-type in a locally compact group
    Pablo Román and Juan Tirao.
    Journal of Lie Theory, Vol. 22 (2012), No. 2, pp. 361-395.
  16. Non-intersecting squared Bessel paths with one positive starting and ending point
    Steven Delvaux, Arno Kuijlaars, Pablo Román and Lun Zhang.
    Journal d'Analyse Mathematique, Vol. 118, (2012), pp. 105-159. arXiv:1105.2481. doi:https://doi.org/10.1007/s11854-012-0031-5.
  17. Asymptotic zero distribution of multiple orthogonal polynomials associated with Macdonald functions
    Lun Zhang and Pablo Román.
    Journal of Approximation Theory, Vol. 163 No. 11 (2011), pp. 143-162. arXiv:1003.4692.
  18. Vector Growth Universalities
    Lucas Barberis, Carlos Condat and Pablo Román.
    Chaos, Solitons & Fractals, Vol. 44 (2011), pp. 1100-1105.
  19. Neuronal (Bi)Polarity as a Self-Organized Process Enhanced by Growing Membrane
    S. Menchon, A. Gartner, P. Román and C. Dotti.
    Plos One, Vol. 6 (2011).
  20. Recurrence relations and vector equilibrium problems arising from a model of non-intersecting squared Bessel paths
    Arno Kuijlaars and Pablo Román.
    Journal of Approximation Theory, Vol. 162 (2010), pp. 2048-2077. arXiv:0911.3831.
  21. Solutions at infinity of the generalized matrix-valued hypergeometric equation
    Pablo Román and Sebastián Simondi.
    Applied Mathematics Letters, Vol. 23 (2010), 39-43.
  22. The generalized matrix valued hypergeometric equation
    Pablo Román and S. Simondi.
    International Journal of Mathematics, 21, 145 (2010). arXiv:0708.0360v3.
  23. A sequence of matrix valued orthogonal polynomials associated to spherical functions
    Inés Pacharoni and Pablo Román.
    Constructive Approximation. Vol. 28 No. 2 (2008), pp. 127-147. arXiv:math/0702494.
  24. Spherical functions, the complex hyperbolic plane and the hypergeometric operator
    Pablo Román and Juan Tirao.
    International Journal of Mathematics, Vol. 17, No. 10 (2006), pp. 1151-1173.
Other works: